# SDR USAA2012040600013

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,172 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDEWALL LENS COVER EMERGENCY EXIT ROW 9 RIGHT DETACHED.  INSTALLED SIDEWALL COVER AT ROW 9 RIGHT.  OPS CHECKED GOOD.
